# SDR FDEA201011134338

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 690 TO 740, LBL 45.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION FROM BAC 1520-792-7178-  T6 DIM. 172" LONG, 2EA ANGLES FROM BAC 1503-100122-7178-T6511 DIM. 16" LONG, AND STRAP   FROM 7075T6 0.250" DIM. 8" X 2" IAW SRM 53-10-2 FIG 7, 53-10-5 FIG1, 51-10-2 AND 51-30-2 REV 103 AT BS 690 TO 740 LBL 45.
